# SDR A6WA2015051942730

- Difficulty date: May 13, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 30,504 hours, 29,175 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE INDICATING 125 - 127 PSI IN CLIMB OUT & CRUISE.  REDUCED THRUST TO 80% N1 & 86% N2 OIL PRESS PSI.  INDICATES 86 PSI AT IDLE ON GROUND.  REPLACED RT ENGINE.  ALL CHECKED GOOD.
